MathSciNet Relay Station
MathSciNet bibliographic data
MR1789978 (2001i:60114) 60J10 (65C05)
Diaconis, Persi; Holmes, Susan; Neal, Radford M. Analysis of a nonreversible Markov chain sampler. Ann. Appl. Probab. 10 (2000), no. 3, 726–752.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement